| Model Number |
0184 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular lead exhibited noise and oversensing.Further evaluation and reprograming of the device were discussed.This lead remains in service.No further adverse patient effects were reported.Additional information was received detailing that the device delivered inappropriate anti-tachycardia pacing (atp) due to the oversensing.Furthermore, pacing inhibition of less than two seconds and low within range pacing impedance measurements were observed.Further monitoring of the patient was discussed.